MathSciNet Relay Station
MathSciNet bibliographic data
MR1333391 05C15 (05C20 68Q25)
Hell, P.; Nešetřil, J.; Zhu, X. Duality and polynomial testing of tree homomorphisms. Trans. Amer. Math. Soc. 348 (1996), no. 4, 1281–1297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement